# SDR SWAA2015052539969

- Difficulty date: April 28, 2015
- Submitted: May 25, 2015
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 27,686 hours, 25,251 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Support Fitting
- Part number: 39229341
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE AFT GIRT BAR FITTING SUPPORT COVER PLATE CORRODED.  R & R FITTING IAW SRM.
